| Model Number |
IO-300 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Unspecified Respiratory Problem (4464)
| Date of Event |
04/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information but was denied.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.
Event or Problem Description
It was reported that the patient's device was not producing oxygen when plugged into the power supply and the patient was hospitalized.A replacement device was sent ot the patient.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.